MathSciNet Relay Station
MathSciNet bibliographic data
MR389863 (52 #10693) 12C05 (94A10)
Willett, Michael Characteristic $m$-sequences. Math. Comp. 30 (1976), no. 134, 306–311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement